Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Systems-conjugate and focal points of fourth order nonselfadjoint differential equations


Author: Sui Sun Cheng
Journal: Trans. Amer. Math. Soc. 223 (1976), 155-165
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9947-1976-0473334-3
MathSciNet review: 0473334
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Systems-conjugate points have been studied by John Barrett in relation to selfadjoint fourth order differential equations of the form $ ({p_2}u'')'' + {p_0}u = 0$. This paper extends his results to the general nonselfadjoint fourth order differential equation via a system of second order equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0473334-3
Keywords: System of second order differential equations, systems-conjugate point, systems-focal point, $ \theta $-principal solutions, reciprocal system, comparison theorems
Article copyright: © Copyright 1976 American Mathematical Society